CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Kimberly Rivera14 › Posts

Posts by Kimberly Rivera14

3 posts shown.

Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
🙄 I have a question

Basically, I’ve been on the pill for quite a while now. But this month, I had diarrhea shortly after taking my pill, and then I took another one immediately after... so now I'm stuck. What should I do about that 7-day break? Does it still need to be 7 days, or does it become 8 now?🙂 🙂
Nathan Baker said:Yeah, it’s perfectly normal that your period feels lighter now; it’s just one of those things that typically happens once you start on the pill.

Can you even take a pregnancy test while you're on your period? Or should I wait until it stops? Just want to be safe and check.🙂
I’m having an issue too 😁
Basically, my second-to-last period was on October 28th, then my last one was December 2nd. (And honestly, I was losing my mind in between because I was convinced I was pregnant.) 😁 On the first day of my period, I took Microgynon, and now it's day two, but the bleeding is way lighter than usual... So I'm wondering if this is actually normal? I’ve been reading stuff online about false periods, and now I’m starting to spiral again :/